# SDR AALA20030615

- Difficulty date: May 29, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EXTERIOR EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  CLEANED EXTERIOR EMERGENCY EXIT LIGHT SOCKET AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
